The Null Device

() may cause drowsiness

I just saw this on another blog:
(): may cause drowsiness, nausea, and in some rare cases serious complications with the liver have been reported. Side effects similar to that of Vespertine. Do not take () if you are currently taking Slowdive. Ask your doctor if () is right for you.

Heh. Speaking of which, there should be a bit of Slowdive and the like in my DJ set next week; quite possibly a few of the rarities will get spun. Watch this space for details.

There are no comments yet on "() may cause drowsiness"

Want to say something? Do so here.

Post pseudonymously

Display name:
URL:(optional)
To prove that you are not a bot, please enter the text in the image into the field below it.

Your Comment:

Please keep comments on topic and to the point. Inappropriate comments may be deleted.

Note that markup is stripped from comments; URLs will be automatically converted into links.